JournalsrsmupVol. 124pp. 127–138

Stability of Tautological Vector Bundles on Hilbert Squares of Surfaces

  • Ulrich Schlickewei

    TU München, Garching bei München, Germany
Stability of Tautological Vector Bundles on Hilbert Squares of Surfaces cover
Download PDF

Abstract

We prove stability of rank two tautological bundles on the Hilbert square of a surface (under a mild positivity condition) and compute their Chern classes.

Cite this article

Ulrich Schlickewei, Stability of Tautological Vector Bundles on Hilbert Squares of Surfaces. Rend. Sem. Mat. Univ. Padova 124 (2010), pp. 127–138

DOI 10.4171/RSMUP/124-7